# SDR QXEA0300229

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,407 hours, 3,972 cycles
- Engine: Pwc PW150A
- Engine time: 3,351 hours, 4,023 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shroud
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FAILED SCHEDULED BORESCOPE.  NP SHROUD HAD HOLES IN IT.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE SENT TO PRATT AND WHITNEY FOR EVALUATION.
